# SDR HEEA087248

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 8,120 hours
- Engine: Ge CT71
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6064T56P07
- Part serial: GRTG7709
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE BLEED VALVE MALFUNCTIONED, TEMPERATURE WOULD NOT RISE DURING ANTI ICE CHECK. TO BE SENT TO VENDOR FOR REPAIR.
